# SDR MWEA030312

- Difficulty date: August 17, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 50,388 hours, 17,700 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: DC62105LJ35N
- Condition: Faulty
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BRAKE TEMPERURE CLIMBED TO 250 DEGREES.  REMOVED AND REPLACED BRAKE SENSOR.
